RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 199, Number 3  


Affine toric $\operatorname{SL}(2)$-embeddings
S. A. Gaifullin
3
Variation of Mumford quotients by torus actions on full flag varieties. II
V. S. Zhgoon
25
Acoustic and filtration properties of a thermoelastic porous medium: Biot's equations of thermo-poroelasticity
A. M. Meirmanov
45
Classification of a class of minimal semi-Einstein submanifolds with an integrable conullity distribution
V. A. Mirzoyan
69
Topology of the Liouville foliation on a 2-sphere in the Dullin-Matveev integrable case
A. Yu. Moskvin
95
The solution of Cauchy's problem for the Toda lattice with limit periodic initial data
A. Kh. Khanmamedov
133
Multirectangular characteristics for Köthe power spaces of the second kind
P. A. Chalov
143
Errata
D. I. Borisov, R. R. Gadyl'shin
160
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019